Schrödinger uncertainty relation and convexity for the monotone pair skew information

Chul Ki Ko, Jae YOO Hyun

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Furuichi and Yanagi showed a Schrödinger uncertainty relation for the Wigner-Yanase-Dyson skew information, which is a special monotone pair skew information. In this paper, we give a Schrödinger uncertainty relation based on a monotone pair skew information, and extend the result of Furuichi and Yanagi. Moreover, we show that some monotone pair skew information becomes a metric adjusted skew information and therefore the convexity of it follows from known results.

Original languageEnglish
Pages (from-to)107-117
Number of pages11
JournalTohoku Mathematical Journal
Volume66
Issue number1
DOIs
Publication statusPublished - 2014 Mar

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Schrödinger uncertainty relation and convexity for the monotone pair skew information'. Together they form a unique fingerprint.

  • Cite this